# SDR IPXA12M75105

- Difficulty date: August 8, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774014
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, SEAT TRACK CORRODED IN MAIN CABIN BS 2007 AT RBL 107.     REPAIRED SEAT TRACK BETWEEN BS 1831-2007, IAW SRM 53-00- 52.  REPAIR 6, FIG 201 AND REPAIR 1, FIG 201.
